MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ75124
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced material rupture and retraction.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The (b)(6) male patient was (b)(6).
 
Additional Manufacturer Narrative
H10: the investigation is unconfirmed for the reported balloon rupture and confirmed for the reported retraction issue.Based upon the available information, the definitive root cause for this event is unknown.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq75124 pta balloon dilatation catheter allegedly experienced material rupture and retraction.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The 35 year old male patient was 210 lb.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9965454
Report Number2020394-2020-02812
Device Sequence Number19520574
Product Code DQY
UDI-Device Identifier00801741063251
UDI-Public(01)00801741063251
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ75124
Device Catalogue NumberCQ75124
Device Lot NumberREDX1650
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date07/06/2020
Patient Sequence Number1